Article citationsMore>>

S. Ozen, I. Ozturk and F. Bozkurt, “On the Recursive Sequence,” Applied Mathematics and Computation, Vol. 188, No. 1, 2007, pp. 180-188. doi:10.1016/j.amc.2006.09.106

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top